# SDR VNAA2015090900012

- Difficulty date: September 9, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 26,186 hours, 26,027 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED INBD FLIGHT SPOILERS AND INBD SPOILERONS CAUTION MESSAGES TRIGGERED IN FLIGHT WITH SPOILERS RETRACTED.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED POST 1 AND 2 IAW AMM.  OPS CHECK GOOD. ACFT RELEASED FOR SERVICE.
